# SDR AALA202410108579

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 33,201 hours, 14,333 cycles
- Engine: Cfmint CFM567B20
- Engine time: 33,201 hours, 14,333 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF ENGINE NUMBER 2 EGT EXCEEDED LIMITS (AT LEAST 977) FOR ABOUT 1-2 MINUTES  AT CRUISE IT'S APPROX 50 DEGREES HOTTER THAN NUMBER 1; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED TSI # 0101350. REPLACED RIGHT TOP (AALA202410105300) AND BOTTOM PROBES (AALA202410107968) AND HARNESS (AALA202410108579). PER AMM 77-21-01. ACCOMPLISHED TEST 5 POWER ASSURANCE CHECK SATISFACTORY. PER AMM 71-00-00-700
